Journal d’Analyse Mathématique

, Volume 87, Issue 1, pp 151–186

An a priori estimate for a fully nonlinear equation on four-manifolds

  • Sun-Yung A. Chang
  • Matthew J. Gursky
  • Paul Yang
Article

DOI: 10.1007/BF02868472

Cite this article as:
Chang, S.A., Gursky, M.J. & Yang, P. J. Anal. Math. (2002) 87: 151. doi:10.1007/BF02868472

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  • Sun-Yung A. Chang
    • 1
  • Matthew J. Gursky
    • 2
  • Paul Yang
    • 3
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Department of MathematicsUniversity of Notre DameNotre DameUSA
  3. 3.Department of MathematicsPrinceton UniversityPrincetonUSA